# SDR SWAA2025051264670

- Difficulty date: April 27, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8684F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36653
- Aircraft time: 30,020 hours, 14,905 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHTS BATTERY PACK INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK M1694 AT STA 565L PER MM 33-51-06;[02] LEFT OVERWING EMERGENCY LIGHTS OPS CHECKED GOOD PER MM 33-51-06;[03] 02 - INSPECTED PER [AMM 33-51-06-960-805-NG (POWER SUPPLY - BATTERY PACK REPLACEMENT - PERMANENT)]
